×

Found 257 Documents (Results 1–100)

100
MathJax

On primitive \(p\)-adic Rankin-Selberg \(L\)-functions. (English) Zbl 1473.11093

Kurihara, Masato (ed.) et al., Development of Iwasawa theory – the centennial of K. Iwasawa’s birth. Proceedings of the international conference “Iwasawa 2017”, University of Tokyo, Tokyo, Japan, July 19–28, 2017. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 86, 195-242 (2020).
MSC:  11F33 11F67
PDF BibTeX XML Cite
Full Text: DOI

On a non-Archimedean Broyden method. (English) Zbl 07300061

Mantzaflaris, Angelos (ed.), Proceedings of the 45th international symposium on symbolic and algebraic computation, ISSAC ’20, Kalamata, Greece, July 20–23, 2020. New York, NY: Association for Computing Machinery (ACM). 114-121 (2020).
MSC:  68W30
PDF BibTeX XML Cite
Full Text: DOI arXiv HAL

Zeta functions of groups and rings – recent developments. (English) Zbl 1377.11103

Campbell, C.M. (ed.) et al., Groups St Andrews 2013. Selected papers of the conference, St. Andrews, UK, August 3–11, 2013. Cambridge: Cambridge University Press (ISBN 978-1-107-51454-6/pbk; 978-1-316-22734-3/ebook). London Mathematical Society Lecture Note Series 422, 469-492 (2015).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Colloquium De Giorgi 2013 and 2014. Lectures from the colloquium, Scuola Normale Superiore, Pisa, Italy, 2013 and 2014. (English) Zbl 1310.11005

Colloquia 5. Pisa: Edizioni della Normale (ISBN 978-88-7642-514-1/pbk). xv, 137 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

A \(p\)-adic integral for the reciprocal of \(L\)-functions. (English) Zbl 1353.11108

Cogdell, James W. (ed.) et al., Automorphic forms and related geometry: assessing the legacy of I. I. Piatetski-Shapiro. Proceedings of the conference, Yale University, New Haven, CT, USA, April 23–27, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9394-4/pbk). Contemporary Mathematics 614, 53-68 (2014).
MSC:  11S40 11F30 11S80
PDF BibTeX XML Cite
Full Text: arXiv

Remarks on some locally \(\mathbb Q_p\)-analytic representations of \(\mathrm{GL}_2(F)\) in the crystalline case. (English) Zbl 1312.11045

Coates, John (ed.) et al., Non-abelian fundamental groups and Iwasawa theory. Cambridge: Cambridge University Press (ISBN 978-1-107-64885-2/pbk). London Mathematical Society Lecture Note Series 393, 212-238 (2012).
MSC:  11F80 22E50
PDF BibTeX XML Cite
Full Text: DOI

\(p\)-adic evolution pseudo-differential equations and \(p\)-adic wavelets. (English. Russian original) Zbl 1238.47032

Izv. Math. 75, No. 6, 1249-1278 (2011); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 75, No. 6, 163-194 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Complexity of group actions and stability of root numbers. With an appendix by Wentang Kuo. (English) Zbl 1183.22010

Ginzburg, David (ed.) et al., Automorphic forms and \(L\)-functions II. Local aspects. A workshop in honor of Steve Gelbart on the occasion of his sixtieth birthday, Rehovot and Tel Aviv, Israel, May 15–19, 2006. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University. (ISBN 978-0-8218-4708-4/pbk). Contemporary Mathematics 489. Israel Mathematical Conference Proceedings, 259-283 (2009).
PDF BibTeX XML Cite

Forms in many variables. (English) Zbl 1263.11044

Meyer, Ralph (ed.) et al., Trends in mathematics. Proceedings of the Courant Colloquium held at the University of Göttingen, Göttingen, Germany, October 12–14, 2007. Göttingen: Universitätsverlag Göttingen (ISBN 978-3-940344-56-4/pbk). Mathematisches Institut. Seminare. Universitätsdrucke Göttingen, 47-55 (2008).
PDF BibTeX XML Cite

Algebraic independence in the \(p\)-adic domain. (English) Zbl 1210.11081

Saradha, N. (ed.), Diophantine equations. Papers from the international conference held in honor of T. N. Shorey’s 60th birthday, Mumbai, India, December 16–20, 2005. New Delhi: Narosa Publishing House/Published for the Tata Institute of Fundamental Research (ISBN 978-81-7319-898-4/hbk). Studies in Mathematics. Tata Institute of Fundamental Research 20, 177-195 (2008).
MSC:  11J81 11J85
PDF BibTeX XML Cite

Families of de Rham representations and \(p\)-adic monodromy. (Familles de représentations de de Rham et monodromie \(p\)-adique.) (French. English summary) Zbl 1168.11020

Berger, Laurent (ed.) et al., Représentation \(p\)-adiques de groupes \(p\)-adiques I. Représentations galoisiennes et \((\varphi, \Gamma)\)-modules. Paris: Société Mathématique de France (ISBN 978-2-85629-256-3/pbk). Astérisque 319, 303-337 (2008).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software